# SDR AALA201707249014

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 140N25022
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE CABIN FLOOR SUPPORT STIFFENER AT BS 1320 AND RBL 24.75.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-02.
